sexologist-icon
Getting vomiting
I am pregnant but due to family financial problems me and my husband decided to abort the baby after check up i found it was of 5weeks and 5 days so doctor advice me to take pills yesterday night I took pills and I am vomiting again and again I am not feeling to eat also anything. Please help me what should I do now.
31 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Neelima Deshpande
Sexologist 26 yrs exp Pune

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Thank you for your question. This is rather unusual and may not be related to the abortion itself. I would suggest you see your doctor or attend the hospital they suggest for assessment so other causes can be ruled out. If you continue to vomit the second stage of the abortion can be done by putting tablets in the rectum or vagina instead of orally. Please seek your doctors advice soon. Best wishes
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.